Some theorems on IF-compact linear operators


Efe H.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.10, no.1, pp.61-74, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2008
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.61-74

Abstract

The purpose of this paper to introduce IF-compact operators in IF-normed linear spaces in the sense of Lael and Nourouzi [7]. Also classical compact operator by means of IF-concept have investigated.